# SDR 2002FA0000474

- Difficulty date: April 2, 2002
- Submitted: April 16, 2002
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G102ASTIR
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Switch
- Part number: 103572101
- Condition: Failed
- Location: Magneto
- Part time: 6 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO SWITCH FAILED TO START ENGINE, FOUND BAD SWITCH.  NEW SWITCH INSTALLED, OPERATIONAL CHECKED NORMAL.  PART SENT IN FOR WARRANTY.
